Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

156 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for shaky feeling and fast heart beat

Answered by
Dr.
Dr. Manisha Gopal

Psychiatrist

Practicing since :2005

Answered : 947 Questions

default
Posted on Tue, 26 Aug 2014 in Mental Health
Question: Feel a Lil shaky and feel my heart beating fast and get hot. Started a night ago...then did it while watching TV and feel this way again tonight
doctor
Answered by Dr. Manisha Gopal 28 minutes later
Brief Answer:
please get blood pressure readings and ECG

Detailed Answer:
Hello,

Your symptoms are of recent onset and donot seem to have any percipitating factor, like- stressful event in near past or same day..or increase in an ongoing stress in life (there is no mention of this in query).

1. So, techically in such cases we need to rule out cardiac cause. Please get your blood pressure readings daily twice for a week, get an ECG. Get them checked by a physician or a cardiologist.

2. These can be related to peri-menopausal (if that you are having) situation. This situation can also lead to flushing (hot flashes), anxiety, and increased heart beats on and off. So, meds will help a lot. Antidepressant drugs like desvenlafaxine 50-100mg and multivitamin supplements.

Please do not worry, this situation can be managed but first rule out cardiac related reasons.

Wish you good health.
Please feel free to ask more questions to clarify any doubts.

Dr. Manisha Gopal
MD Neuropsychiatry
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Flushing

doctor1 MD

I have a red rash on my chest just below my neck. It is bright red, kind of like when I use to take Niaspan and would have some red flushing. It started about three weeks ago. They changed my cholesterol a few months ago to Zocor. Could I be having a reaction to the meds. I had been taking Vytorin so I don t think it s the Zocor but I don t know.

doctor1 MD

Hi. I seem to run a steady low-grade fever and I often have a great deal of face flushing. It creates redness and actual heat coming off my face. I stay tired and when this happens regularly, i often develop a few small sores on my back. My dad called it jungle rot when he got them. He was in vietnam and korea.

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...I am having severe pain in my neck shoulders and back.The muscles are extremely tight.This has been going on for a while.I am tired all the time.Generally don't feel well.Depression that hasn't responded to medication.Hair is thinning out all over on scalp.Skin is very dry and gets flaky on my face.I have facial flushing quite often.Vision is intermittenly blurry.Body aches and pain all over.Have trouble emptying my bladder sometimes.What do u think the cause may be?

doctor1 MD

I am 67 yrs old, weigh 158 am 5' 3 1/2" tall.

I am in fairly good health according to my doctor.

I take Atenonol for high blood pressure and Triamterene water pill. I was on a diabetic pill but am off that for a couple years and now am controling it by weight loss and eating right pretty much. I am concerned that I keep flushing on my face,neck, arms and even when I comb my hair my face turn reds, my neck, my arms and it's spotchy.

What's happeneing ? I did have a hormone test and it did say I was having hot flashes, but I didn't think it would be like this ??? Can't even comb my hair without turning red.

doctor1 MD

Hi I m a 41 year old female and had a question in regards to facial flushing . I go through periods of time where I feel like I often feel flushed, my face gets hot and chest can get blotchy. It usually lasts about a half an hour or less. my...

doctor1 MD

Hi Dr. XXXXXXX xxxxxxx had advised me to try an allergy medicine with Decongestant because have been itchy throat for about 2 months now. I do have an appointment with allergist on the 30th. Anyway my symptons seemed a little better wasnt itchy at...

doctor1 MD

Yes. Something weird has been happening. I get really sad. Then I get a flushing of heat up my back, kinda of like chemicals going up through my arteries, to my head and ears which get hot. Sometimes I get a little pop at the end. Then I'm a...